RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1995, Volume 186, Number 9, Pages 113–124 (Mi msb71)  

This article is cited in 7 scientific papers (total in 7 papers)

On algebraic threefolds whose hyperplane sections are Enriques surfaces

Yu. G. Prokhorov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: In this paper the following problem is solved: given a singular Fano variety $X$, find a smooth Enriques surface which is an ample Cartier divisor on $X$. The results obtained enable one to construct, using singular Fano varieties, examples of threefolds whose hyperplane sections are Enriques surfaces. They can be used in the classification of log-Fano varieties of (Fano) index 1.

Full text: PDF file (1310 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 1995, 186:9, 1341–1352

Bibliographic databases:

UDC: 512.7
MSC: 14J45
Received: 12.01.1995

Citation: Yu. G. Prokhorov, “On algebraic threefolds whose hyperplane sections are Enriques surfaces”, Mat. Sb., 186:9 (1995), 113–124; Sb. Math., 186:9 (1995), 1341–1352

Citation in format AMSBIB
\Bibitem{Pro95}
\by Yu.~G.~Prokhorov
\paper On algebraic threefolds whose hyperplane sections are Enriques surfaces
\jour Mat. Sb.
\yr 1995
\vol 186
\issue 9
\pages 113--124
\mathnet{http://mi.mathnet.ru/msb71}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1360190}
\zmath{https://zbmath.org/?q=an:0868.14020}
\transl
\jour Sb. Math.
\yr 1995
\vol 186
\issue 9
\pages 1341--1352
\crossref{https://doi.org/10.1070/SM1995v186n09ABEH000071}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TX11300007}


Linking options:
  • http://mi.mathnet.ru/eng/msb71
  • http://mi.mathnet.ru/eng/msb/v186/i9/p113

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. Yu. Fedorov, “Some conic bundles”, Math. Notes, 63:6 (1998), 796–801  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Kudryavtsev S., “On Existence of a Good Divisor on Del-Pezzo Fibering Surface”, Vestn. Mosk. Univ. Seriya 1 Mat. Mekhanika, 1998, no. 2, 38–42  mathscinet  zmath  isi
    3. F. Ambro, “Ladders on Fano varieties”, Journal of Mathematical Sciences (New York), 94:1 (1999), 1126  crossref  mathscinet  zmath
    4. I. A. Cheltsov, “Rationality of an Enriques–Fano threefold of genus five”, Izv. Math., 68:3 (2004), 607–618  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. I. V. Karzhemanov, “On Fano threefolds with canonical Gorenstein singularities”, Sb. Math., 200:8 (2009), 1215–1246  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    6. Karzhemanov I., “On Some Fano-Enriques Threefolds”, Adv. Geom., 11:1 (2011), 117–129  crossref  mathscinet  zmath  isi
    7. Lee N.-H., “Calabi-Yau Double Coverings of Fano-Enriques Threefolds”, Proc. Edinb. Math. Soc., 62:1 (2019), 107–114  crossref  isi  scopus
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:232
    Full text:42
    References:19
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019